Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 3039 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed510    
    Printed32    
    Emailed0    
    PDF Downloaded53    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 2001  |  Volume : 43  |  Issue : 3  |  Page : 279-280

Rabbit Syndrome - An Acute Complication of Neuroleptic Medication


Associate Professor, Department of Psychiatry, Pt. B.D. Sharma Postgraduate Institute of Medical Sciences. Rohtak-124001, Haryana, India

Correspondence Address:
Sujata Sethi
122/8, Shivaji Colony, Rohtak-124001
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21407870

Rights and PermissionsRights and Permissions

Rabbit syndrome is described as a late onset extrapyramidal side effect of antipsychotic therapy. In the present case rabbit syndrome is described in a young adult as an acute complication of treatment with haloperidol which showed a favourable response to the anticholinergic treatment. Key Words: Rabit Syndrome, antipsychotics,anticholinergic agent.



[PDF]*

        

Print this article         Email this article